# SDR HALA2013121000178

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 02840
- Aircraft time: 45,407 hours, 8,289 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: DAA4A09700
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 41,792 hours, 7,541 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR SYS FAILED DURING CLIMBOUT.  WX FAIL ON NAV DISPLAY SX SYS ON STATUS PAGE WITH EITHER RADAR SYSTEM SELECTED.  RETURNED TO DEPARTURE.  REPLACED WEATHER RADAR DRIVE UNIT AND ANTENNA FLAT PLATE IAW AMM 34-43-05. PERFORMED OPS TEST PER AMM TASK 34-43-05-714-022-001. CHECKED OK.
